Alert archive / Oklahoma / Severe Thunderstorm Warnings in 1993

Severe Thunderstorm Warning 329, NWS Tulsa, OK

October 16, 1993Pawnee County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Oct 16, 1993, 1:35 AM CDT for Pawnee County, Oklahoma. It was in force for 55 min.

The area

The counties it named.

The facts

Issued
Oct 16, 1993, 1:35 AM CDT (06:35 UTC)
Expired
Oct 16, 1993, 2:30 AM CDT
In force
55 min
Issued by
NWS Tulsa, OK
Area
Whole counties

County Pawnee County, OK

The text

The text of this product is not in the archive. The NWS text archive before 2002 is incomplete.

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 15, 9:20 PM CDT, 4 hours 15 minutes earlier.

Area forecast discussion, Oct 15, 9:20 PM CDT, 4 hours 15 minutes before
AREA FORECAST DISCUSSION FOR EASTERN OKLAHOMA
NATIONAL WEATHER SERVICE TULSA OK
910 PM CDT FRI OCT 15 1993

CURNT SAT PICS SHOW LTL S/W MOVING INTO CENT OK. DEEP MOIST AXIS
IS AHEAD OF WAVE AND EVEN THO S/W HAS NOT PROVED TO BE POTENT YET
THIS EVE..FEEL THAT OTR FACTORS MAY HELP GET PCP GOING IN E OK
BY MORN. UA DIAGS SHOWS STRONG WAA OVR WRN OK AT H85..THIS WILL
MOVE INTO E OK AFT MID ALONG WITH GUD LLVL JET. UA DIAGS ALSO
HAS AREA OF QVEC CONV OVR E OK AHEAD OF S/W. ETA 12H 5H PROG
HAS DIFLUENT AREA IN E OK WITH SPD MAX IN TX/OK PH. WITH DEEP
MOIST ARND I THINK THERE WILL BE SUFFICIENT LIFT TO PRODUCE
AT LEAST SCT RW BY MORN...WITH BEST CHC IN NRN ZONES.

FAR SE OK HAS CLR SKIES AND MESONET SHOWING LGT WNDS THERE.
TMP/DWPT SPRD ARND 2 DEGS WITH MANY AREAS 100%RH. CUD BE SOME FOG
IN FAR SE IF WNDS STAY LGT.
WILL UP POPS A LTL IN ZNS AND DECREASE WNDS A BIT IN FAR SE. NO OTR
CHGS. /13
.TUL...NONE.

In the hours before

Special weather statement, Oct 16, 12:15 AM CDT, 1 hour 20 minutes before
OKZ054-055-056-057-058-059-060-061-062-063-064-065-066-067-068-
160615-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT OCT 16 1993

...STRONG TO SEVERE THUNDERSTORMS WERE OVER CENTRAL OKLAHOMA AND WERE
MOVING NORTHEAST...

AT 1210AM...WEATHER SERVICE RADAR SHOWED A DEVELOPING CLUSTER OF
THUNDERSTORMS IN CENTRAL OKLAHOMA MOVING INTO LINCOLN COUNTY. THESE
STORMS WERE MOVING NORTHEAST AT 30 MPH AND WILL MOVE INTO CREEK AND
PAWNEE COUNTY BETWEEN 1245AM AND 115AM. THESE STORMS HAVE ALREADY PRODUC
LARGE HAIL AND MAY ALSO CONTAIN STRONG WINDS. LISTEN FOR FURTHER UPDATES
FROM THE NATIONAL WEATHER SERVICE.

WWUS45KHAR,
Special weather statement, Oct 16, 12:16 AM CDT, 1 hour 19 minutes before
OKZ054-055-056-057-058-059-060-061-062-063-064-065-066-067-068-
160615-

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1215 AM CDT SAT OCT 16 1993

...STRONG TO SEVERE THUNDERSTORMS WERE OVER CENTRAL OKLAHOMA AND WERE
MOVING NORTHEAST...

AT 1210AM...WEATHER SERVICE RADAR SHOWED A DEVELOPING CLUSTER OF
THUNDERSTORMS IN CENTRAL OKLAHOMA MOVING INTO LINCOLN COUNTY. THESE
STORMS WERE MOVING NORTHEAST AT 30 MPH AND WILL MOVE INTO CREE^K AND
PAWNEE COUNTY BETWEEN 1245AM AND 115AM. THESE STORMS HAVE ALREADY PRODUC
LARGE HAIL AND MAY ALSO CONTAIN STRONG WINDS. LISTEN FOR FURTHER UPDATES
FROM THE NATIONAL WEATHER SERVICE.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 16, 12:48 AM CDTSevere Thunderstorm WarningTSAOkfuskee36 min
Oct 16, 12:48 AM CDTSevere Thunderstorm WarningTSACreek57 min
Oct 16, 1:42 AM CDTSevere Thunderstorm WarningTSACreek33 min
Oct 16, 1:45 AM CDTSevere Thunderstorm WarningTSAOsage45 min
Oct 16, 1:57 AM CDTSevere Thunderstorm WarningTSAOkmulgee63 min
Oct 16, 3:15 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okmulgee60 min
Oct 16, 4:35 AM CDTSevere Thunderstorm WarningTSASequoyah55 min
Oct 16, 5:33 AM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah57 min
Oct 16, 4:29 PM CDTSevere Thunderstorm WarningTSAOsage46 min
Oct 16, 4:40 PM CDTSevere Thunderstorm WarningTSATulsa65 min
Oct 16, 4:57 PM CDTTornado WarningTSATulsa44 min
Oct 16, 5:17 PM CDTSevere Thunderstorm WarningTSAWagoner58 min
Oct 16, 5:44 PM CDTSevere Thunderstorm WarningTSATulsa46 min
Oct 16, 5:54 PM CDTSevere Thunderstorm WarningTSAAdair66 min
Oct 16, 6:14 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee61 min
Oct 16, 6:50 PM CDTTornado WarningTSACherokee35 min
Oct 16, 9:02 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin58 min
Oct 16, 9:41 AM CDTSevere Thunderstorm WarningTSASebastian64 min
Oct 16, 10:01 AM CDTSevere Thunderstorm WarningTSACrawford, Franklin59 min
Oct 16, 10:29 AM CDTSevere Thunderstorm WarningTSAMadison53 min
Oct 16, 10:29 AM CDTSevere Thunderstorm WarningTSAJohnson, Logan61 min
Oct 16, 6:19 PM CDTSevere Thunderstorm WarningTSAWashington56 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 1993Every severe thunderstorm warning in 1993

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.